# SDR SWIA201540646

- Difficulty date: January 13, 2015
- Submitted: January 29, 2015
- Operation: Air carrier
- Aircraft: N962SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7859
- Aircraft time: 30,030 hours, 25,046 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Punctured
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TO FUSELAGE AFT FAIRING HAS TWO PUNCTURES.   REPAIRED RT AFT WING TO BODY FAIRING IAW REO.
